# SDR QXEA2025101700321

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N668QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000992
- Aircraft time: 779 hours, 669 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Mismatched
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO RUDDER PETAL MISMATCH. AFTER FLIGHT FO DETERMINED THE MISMATCH WOULD HAVE BEEN PROBLEMATIC DURING LANDING IF CROSSWIND IMPUTS WOULD HAVE BEEN NECESSARY. FO ALSO REPORTED EVEN BRAKING DURING LANDING ROLLOUT WAS NEAR IMPOSSIBLE. RUDDERS ARE MISMATCHED BY APROX 1.5 WHITE INDICATOR LINES. REMOVED FROM SERVICE. REF PREVIOUS DEFECT 9/21/2025, FOUND FO RUDDER PETALS TO BE 0.5" OFF THE WHITE LINES. FO'S RUDDER PETALS ALREADY ON DEFERRAL FOR MISMATCH PETALS. A/C MEETS REQUIREMENTS PER T/C E-27-0043. A/C OK FOR SERVICE. NO PARTS REPLACED.
